# SDR UALA2011041301788

- Difficulty date: April 12, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,647 hours, 6,644 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP.  SEAT ROW 40 RIGHT.  RELAMPED EEL LIGHT AT SEAT 40 RT, OPS CHK GOOD.
